Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 548905, 11 pages
http://dx.doi.org/10.1155/2015/548905
Research Article

Numerical Approximation of Nonlinear Klein-Gordon Equation Using an Element-Free Approach

College of Information Technology, Shanghai Ocean University, Shanghai 201306, China

Received 1 July 2014; Accepted 22 August 2014

Academic Editor: Kim M. Liew

Copyright © 2015 Dong-mei Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dong-mei Huang, Guo-liang Zou, and L. W. Zhang, “Numerical Approximation of Nonlinear Klein-Gordon Equation Using an Element-Free Approach,” Mathematical Problems in Engineering, vol. 2015, Article ID 548905, 11 pages, 2015. https://doi.org/10.1155/2015/548905.